Duality theorems for convex functions. (English) Zbl 0121.14803

Full Text: DOI


[1] E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783 – 787. · Zbl 0102.15503
[2] W. Fenchel, On conjugate convex functions, Canadian J. Math. 1 (1949), 73 – 77. · Zbl 0038.20902
[3] W. Fenchel, Convex cones, sets and functions, multilith lecture notes, Princeton Univ., Princeton, N. J., 1953. · Zbl 0053.12203
[4] A. J. Goldman and A. W. Tucker, Theory of linear programming, Linear inequalities and related systems, Annals of Mathematics Studies, no. 38, Princeton University Press, Princeton, N.J., 1956, pp. 53 – 97. · Zbl 0072.37601
[5] Samuel Karlin, Mathematical methods and theory in games, programming, and economics, Dover Publications, Inc., New York, 1992. Vol. I: Matrix games, programming, and mathematical economics; Vol. II: The theory of infinite games; Reprint of the 1959 original. · Zbl 0955.01508
[6] J.-J. Moreau, Fonctions convexes en dualité, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, 1962 (multigraph).
[7] Jean-Jacques Moreau, Fonctions convexes duales et points proximaux dans un espace hilbertien, C. R. Acad. Sci. Paris 255 (1962), 2897 – 2899 (French). · Zbl 0118.10502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.